IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Pattern Recognition and Media Understanding (PRMU) [schedule] [select]
Chair Yoichi Sato (Univ. of Tokyo)
Vice Chair Akisato Kimura (NTT), Masakazu Iwamura (Osaka Pref. Univ.)
Secretary Yusuke Uchida (Mobility Technologies), Takayoshi Yamashita (Chubu Univ.)
Assistant Takashi Shibata (NTT), Masashi Nishiyama (Tottori Univ.)

Special Interest Group on Natural Language (IPSJ-NL) [schedule] [select]

Special Interest Group on Computer Vision and Image Media (IPSJ-CVIM) [schedule] [select]

Conference Date Thu, May 20, 2021 09:40 - 17:00
Fri, May 21, 2021 10:00 - 16:45
Topics Vision & Language 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PRMU.

Thu, May 20 AM 
09:40 - 12:00
(1) 09:40-10:10  
(2) 10:10-10:40  
(3) 10:40-11:10  
(4) 11:10-11:40  
(5) 11:40-12:00  
  12:00-13:30 Break ( 90 min. )
Thu, May 20 PM 
13:30 - 14:30
(6) 13:30-14:30  
  14:30-14:40 Break ( 10 min. )
Thu, May 20 PM 
14:40 - 15:35
(7)
PRMU
14:40-14:55 Predicting Humor in Visual and Language Modalities PRMU2021-1 Zekun Yang, Yuta Nakashima, Haruo Takemura (Osaka Univ.)
(8)
PRMU
14:55-15:10 Improvement of Live Music Video Presence Using Zooming PRMU2021-2 Ai Oishi, Eiji Kamioka (SIT)
  -  
  15:35-16:00 Break ( 25 min. )
Thu, May 20 PM 
16:00 - 17:00
(9) 16:00-16:30  
(10) 16:30-17:00  
Fri, May 21 AM 
10:00 - 11:30
(11)
PRMU
10:00-10:15 Scene Recognition of Omni-Directional Images by Patch-Based CNN PRMU2021-3 Takumi Hatogai, Takao Yamanaka (Sophia Univ.)
(12)
PRMU
10:15-10:30 PRMU2021-4
(13)
PRMU
10:30-10:45 A Study on Domain Adaptation for Video Action Classification Utilizing Synthetic Data. PRMU2021-5 Hana Isoi (Ochanomizu Univ.), Atsuko Takefusa (NII), Hidemoto Nakada (AIST), Masato Oguchi (Ochanomizu Univ.)
(14)
PRMU
10:45-11:00 3D human pose and shape reconstruction with differentiable renderer from body part segmentation PRMU2021-6 Rintaro Sakurai, Kuniaki Uto, Koichi Shinoda (Tokyo Tech)
  -  
  11:30-13:00 Break ( 90 min. )
Fri, May 21 PM 
13:00 - 14:30
(15) 13:00-14:30  
  14:30-14:40 Break ( 10 min. )
Fri, May 21 PM 
14:40 - 15:11
(16) 14:40-14:41  
(17) 14:41-14:42  
(18) 14:42-14:43  
(19) 14:43-14:44  
(20) 14:44-14:45  
(21) 14:45-14:46  
(22) 14:46-14:47  
(23) 14:47-14:48  
(24) 14:48-14:49  
(25) 14:49-14:50  
(26) 14:50-14:51  
(27) 14:51-14:52  
(28) 14:52-14:53  
(29) 14:53-14:54  
(30) 14:54-14:55  
(31) 14:55-14:56  
(32) 14:56-14:57  
(33) 14:57-14:58  
(34) 14:58-14:59  
(35) 14:59-15:00  
(36) 15:00-15:01  
(37) 15:01-15:02  
(38) 15:02-15:03  
(39) 15:03-15:04  
(40) 15:04-15:05  
(41) 15:05-15:06  
(42) 15:06-15:07  
(43) 15:07-15:08  
(44) 15:08-15:09  
(45) 15:09-15:10  
(46) 15:10-15:11  
  15:11-15:17 Break ( 6 min. )
Fri, May 21 PM 
15:20 - 15:55
  -  
Fri, May 21 PM 
15:55 - 16:30
  -  
Fri, May 21 PM 
16:30 - 16:45
  -  
  -  
  -  

Announcement for Speakers
General Talk (PRMU)Each speech will have 15 minutes for presentation.

Contact Address and Latest Schedule Information
PRMU Technical Committee on Pattern Recognition and Media Understanding (PRMU)   [Latest Schedule]
Contact Address Contact address: pr-orzer 
IPSJ-NL Special Interest Group on Natural Language (IPSJ-NL)   [Latest Schedule]
Contact Address  
IPSJ-CVIM Special Interest Group on Computer Vision and Image Media (IPSJ-CVIM)   [Latest Schedule]
Contact Address  


Last modified: 2021-05-20 09:16:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PRMU Schedule Page]   /   [Return to IPSJ-NL Schedule Page]   /   [Return to IPSJ-CVIM Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan